# SDR SWAA2024013046043

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 10,792 hours, 5,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THE J-HOOKS ON FORWARD ENTRY DOOR LOOSE. IT WILL NOT HOLD GIRT BAR PROPERLY EX. SIGN OFF- ACCOMPLISHED REPAIR PER EA M-23-125-01839 ON J-HOOKS ON FORWARD ENTRY DOOR AND RE-INSTALLED SLIDE PER MT 825-PRD-01-01. PERMANENT REPAIR REQUIRED WITHIN 10 DAYS. THIS FAULT WILL BE FACT ON LP.<[01] ACCOMPLISHED REPAIR PER EA M-23-125-01839 ON J-HOOKS ON FORWARD ENTRY DOOR AND RE-INSTALLED SLIDE PER MT 825-PRD-01-01. PERMANENT REPAIR REQUIRED WITHIN 10 DAYS.
